# SDR MASA200500010

- Difficulty date: January 4, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 17,072 hours, 13,661 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THE EMERGENCY FLOOR PATH LIGHTING INOP.  MAINTENANCE REPAIRED WIRE TO THE FLOOR PATH LIGHTING STRIP, OPS CHECKED GOOD.
